# SDR CALA2020041700848

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: 148A34503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND AT STA 1016 AFT PRESSURE BULKHEAD STRINGER TIDE S8L REF. AAR N/R:90238690 GENERATED REMOVED AND REPLACED STRINGER TIE FITTING AT STA 1016 AFT PRESSURE BULKHEAD S8L AFT SIDE AS PER B737-800 SRM 51-40-02, EC/RA#5313-01097. ON OR BEFORE THE A/C REACHES 50,000 TOTAL AIRCRAFT CYCLS.PERFORMED ON INSPECTION PER PER PART 2 OF EC/RA#5313-01097.PLANNING TO CONTACT INSPECTION ACCOMPLISHED WORK ACCOMPLISHED REF AAR N/R:90238690 48,000 TOTAL AIRCRAFT CYCLES FOR INSPECTION REQUIREMENTS. ENGINNERING AFTER 47,000 TOTAL AIRCRAFT CYCLES BUT BEFORE
